# SDR E81R_JW30282_3

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N115WZ
- Make and model: Raythn 390
- Aircraft serial: RB197
- Aircraft time: 862 hours, 755 cycles
- Engine: Wilint FJ442A
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1606450003
- Part serial: 271
- Condition: Seized
- Location: Throttle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(E81R) DURING REPLACEMENT OF RT ENG FWD POWER CONTROL CABLE ASSY FOR EXCESSIVE LEAKAGE IN CONJUNCTION WITH COMPLIANCE WITH SB 76-3907 FOUND NEW REPLACEMENT CABLE ASSY.  SEIZED DURING INITIAL POST-INSTALLATION RIGGING CHECKS.  REPLACED 1ST REPLACEMENT CABLE ASSY WITH 2ND REPLACEMENT CABLE ASSY.  OPERATIONS AND RIGGING CHECKS NORMAL.  CABLE ASSY BEING RETURNED TO AIRFRAME MFG FOR WARRRANTY EVALUATION. CABLE ASSY PN 390-389006-0015. MFG JANUARY, 2010.
